Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 20 found articles
 
 
  A likelihood-ratio type test for stochastic block models with bounded degrees
 
 
Title: A likelihood-ratio type test for stochastic block models with bounded degrees
Author: Yuan, Mingao
Feng, Yang
Shang, Zuofeng
Appeared in: Journal of statistical planning and inference
Paging: Volume 219 () nr. C pages 98-119
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands